A Note on Asymptotic Uniform Confidence Bands in a Multivariate Statistical Deconvolution Problem

Katharina Proksch, Nicolai Bissantz, Holger Dette

Research output: Contribution to journalArticleAcademicpeer-review

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)438-441
JournalAIP conference proceedings
Volume1479
DOIs
Publication statusE-pub ahead of print/First online - 26 Sep 2012
Externally publishedYes

Keywords

  • Confidence bands
  • Deconvolution
  • Inverse problems
  • Multivariate regression
  • Nonparametric regression
  • Uniform convergence

Cite this